# SDR AALA202409189178

- Difficulty date: July 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5337248420400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR WEB TO FRAME, AT FR 35, BETWEEN S25L AND S29L. REPLACED SHEAR WEB.
